# SDR CA090723011

- Difficulty date: July 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,989 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Switch
- Part number: MA12401
- Condition: Inoperative
- Location: Hyd Indicator
- Part time: 59 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) HYD PRESSURE WARNING SWITCH STOPPED INDICATING CHANGES IN HYD PRESSURE.  DISCOVERED DURING PRE-TAKEOFF CHECKS AND THE FLIGHT WAS ABORTED AS THERE WOULD BE NO INDICATION OF HYD FAILURE IN FLIGHT.
